# SDR DALA2017052304111

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 70,697 hours, 52,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 FLAP VANE HAS PUNCTURE APPROX 45" FROM INBD EDGE AND 11" FROM TRAILING EDGE MEASURING APPROX 3/4 " X 3/4 ". REMOVED AND REPLACED FLAP VANE REF AMM 27-51-03-201, OPS CKS GOOD.
